Journal of Mathematical Sciences

, Volume 230, Issue 5, pp 794–798 | Cite as

On the Solvability of a Matrix Boundary-Value Problem

  • S. M. Chuiko


We found solvability conditions and a construction of the generalized Green operator for a linear matrix boundary-value problem; we present an operator that reduces a linear matrix equation to the conventional linear Noether boundary-value problem. To solve a linear matrix system, we use the operator that reduces a linear matrix equation to a linear algebraic equation with a rectangular matrix.


Green operator Noether boundary-value problem matrix differential equation 

AMS Subject Classification

34B15 34B40 34C11 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    N. V. Azbelev, V. P. Maksimov, and L. F. Rakhmatullina, Introduction to the Theory of Linear Functional Differential Equations, World Federation Publ., Atlanta (1995).zbMATHGoogle Scholar
  2. 2.
    R. Bellman, Introduction to Matrix Analysis, McGraw-Hill, New York (1970).zbMATHGoogle Scholar
  3. 3.
    A. A. Boichuk and S. A. Krivosheya, “Criterion of the solvability of matrix equations of the Lyapunov type,” Ukr. Math., 50, No. 8, 1162–1169 (1998).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    A. A. Boichuk and S. A. Krivosheya, “A critical periodic boundary-value problem for a matrix Riccati equation,” Differ. Equ., 37, No. 4, 464–471 (2001).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    A. A. Boichuk, A. A. Pokutnyi, and V. F. Chistyakov, “Application of perturbation theory to the solvability analysis of differential algebraic equations,” Vychisl. Mat. Mat. Fiz., 53, No. 6, 958–969 (2013).MathSciNetzbMATHGoogle Scholar
  6. 6.
    A. A. Boichuk and A. M. Samoilenko, Generalized Inverse Operators and Fredholm Boundary-Value Problems, VSP, Utrecht, Boston (2004).CrossRefzbMATHGoogle Scholar
  7. 7.
    A. N. Bondarev and V. N. Laptinskii, “Multipoint boundary-value problem for the Lyapunov equation in the case of strong degeneration of the boundary conditions,” Differ. Equ., 47, 778–786 (2011).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Yu. E. Boyarintsev and V. F. Chistyakov, Algebraic-Differential Systems. Methods of Solution [in Russian], Nauka, Novosibirsk (1998).Google Scholar
  9. 9.
    S. L. Campbell, Singular Systems of Differential Equations, Pitman, San Francisco–London–Melbourne (1980).zbMATHGoogle Scholar
  10. 10.
    S. M. Chuiko, “Linear Noether boundary-value problems for differential-algebraic systems,” Kompl. Issled. Model., 5, No. 5, 769–783 (2013).Google Scholar
  11. 11.
    S. M. Chuiko, “Green operator for a linear Noether boundary-value problem for a matrix differential equation,” Dinam. Sist., 4 (32), Nos. 1-2, 101–107 (2014).zbMATHGoogle Scholar
  12. 12.
    S. M. Chuiko, “On solutions of a generalized Sylvester matrix equation,” Chebyshev. Sb., 16, No. 1, 52–66 (2015).MathSciNetGoogle Scholar
  13. 13.
    S. M. Chuiko, “On solutions of linear matrix equations,” Nauch. Vestn. Kharkov. Univ. Ser. Mat. Prikl. Mat. Mekh., 81, 28–34 (2015).Google Scholar
  14. 14.
    S. M. Chuiko, “Green operator of a generalized matrix linear differential-algebraic boundary-value problem,” Sib. Mat. Zh., 56, No. 4, 942–951 (2015).MathSciNetCrossRefGoogle Scholar
  15. 15.
    S. M. Chuiko, “A generalized matrix differential-algebraic equation,” J. Math. Sci. (N.Y.), 210, No. 1, 9–21 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    S. M. Chuiko, “Generalized Green operator of Noetherian boundary-value problem for matrix differential equation,” Izv. Vyssh. Ucheb. Zaved., 8, 74–83 (2016).MathSciNetzbMATHGoogle Scholar
  17. 17.
    V. N. Laptinsky and I. I. Makovetsky, “Constructive analysis of a two-point boundary-value problem for a nonlinear Lyapunov equation,” Differ. Uravn., 41, No. 7, 994–996 (2005).MathSciNetzbMATHGoogle Scholar
  18. 18.
    A. M. Samoilenko, M. I. Shkil, and V. P. Yakovets, Linear Systems of Differential Equations with Degeneration [in Ukrainian], Vyshcha Shkola, Kyiv (2000).Google Scholar
  19. 19.
    V. V. Voevodin and Yu. A. Kuznetsov, Matrices and Computations [in Russian], Nauka, Moscow (1984).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Donbass State Pedagogical UniversitySlavyanskUkraine

Personalised recommendations